Justification asymptotique des hypothèses de Kirchhoff-Love pour une coque encastrée linéairement élastique

Asymptotic justification of the Kirchhoff-Love hypotheses for a linearly elastic clamped shell

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageFrench
Pages (from-to)909-912
Number of pages4
Journal / PublicationComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume326
Issue number7
Publication statusPublished - Apr 1998
Externally publishedYes

Abstract

The displacement vector of a linearly elastic shell can be computed by using the two-dimensional Koiter's model, based on the a priori Kirchhoff-Love assumptions. These hypotheses imply that the displacement of any point of the shell is an affine function of the transverse variable x3. The term independent of x3 of this approximation is equal to the displacement vector of the two-dimensional Koiter's model. The term linear in x3 depends on the rotation vector of the normal. After an appropriate scaling, we here estimate the difference between the three-dimensional displacement and the affine function in the case of shells clamped along their entire lateral face. Besides, in the case of shells with uniformly elliptic middle surface, taking into account the term depending of the rotation of the normal, allows to improve the asymptotic estimate between the three-dimensionnal displacement and Koiter's bidimensional displacement.

Citation Format(s)